Computations concerning the conjecture of Mertens.
Journal für die reine und angewandte Mathematik, 0311_0312 (1979), pp. 356-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Mertens' Conjecture, Zero of Riemann Zeta Function, Diophantine Approximation, High Precision Computation
@article{JRAM_1979__0311_0312_152184,
author = {H.J.J. te Riele},
title = {Computations concerning the conjecture of {Mertens.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {356--360},
year = {1979},
volume = {0311_0312},
zbl = {0409.10026},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0311_0312_152184/}
}
H.J.J. te Riele. Computations concerning the conjecture of Mertens.. Journal für die reine und angewandte Mathematik, 0311_0312 (1979), pp. 356-360. http://geodesic.mathdoc.fr/item/JRAM_1979__0311_0312_152184/